# SDR SIMA2212

- Difficulty date: July 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 500 HOUR INSPECTION, FOUND CORROSION ON FORWARD END OF 18.3 BL LEFT SEAT TRACK.  CUT SEAT TRACK AT FS 325.8 AND INSTALLED NEW SECTION OF REPAIR TRACK AND U-BEAM IAW SAAB SRM 53-70-60.  (M)
